# SDR CALA9801393

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 380-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT TRACK CORRODED AT INBOARD AND OUTBOARD LEGS AND ALONG TOP AT BS 380 TO 420, RBL 45.  THE SEAT TRACK WAS REMOVED AND A NEW ONE WAS FABRICATED AND INSTALLED IAW SRM 53-10-5.
